# SDR CA080129005

- Difficulty date: January 28, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,151 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: C1883
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,620 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVER HAUL, THE CAGE OF THE SPRAG CLUTCH WAS FOUND CRACKED IN 8 PLACES. (TC NR 20080129005)
